Aa
A
A
Close
Avatar universal

Need a dr suggestion on this case Aml leukemia.

My mother was a Aml leukemia patient. She was doing good with her cancer. Also she was at a point cancer free. After 2 months latter it come back . Over all she took 37 chemo with in 2 year time frame of being cancer patient.

After she got admitted in hospital she stated getting breathing problems. They were giving giving her loads of medication that included antibiotic as well as (tpn)....  dr also confined that she also developed fungal infection..            
      I was will her the night this happened. Me and the nurse was communicating that my mother breather was getting better and nurse insist that she will be off oxygen in the morning . I was very happy to think she was comming of oxygen soon. After few hours different nurse come in and added a (Tpn) on mom. It's the nutritional tube.    But as of my understanding if a patient has fungal infection they are not supposed to get (tpn) because it will increase the fungal infection..    after they give her tpn her breathing got really bad as well as her blood pressure went really high. If you have any Clue about this term please let me know . I will love to show her medical report if it would help .thanks farzy
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Acute Lymphoblastic Leukemia Community Resources